# SDR SWIA200211116

- Difficulty date: August 5, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N393SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120330
- Aircraft time: 13,285 hours, 19,405 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3430001001
- Part serial: 0158
- Condition: Defective
- Location: T/E Flap
- Part time: 6,131 hours, 8,713 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INBOARD FLAPS ARE CYCLING IN AND OUT 1 TO 2 LIGHT BARS AFTER LANDING WHEN FLAPS ARE RETRACTED.  REMOVED & REPLACED RIGHT INBOARD FLAP ACTUATOR.  OPS CHECK GOOD AND NO LEAKS NOTED.
